# SDR F3LA2017072700188

- Difficulty date: July 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N227FR
- Make and model: Airbus A320-214
- Aircraft serial: 6184
- Aircraft time: 11,770 hours, 4,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 770842
- Condition: No Test
- Location: Emergency Lights
- Part time: 11,770 hours, 4,680 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 13WL BATTERY FAILED TEST.  REMOVED AND REPLACED THE  BATTERY PACK.  OPS CHECKED OKAY IAW AMM33-51-38 PB 401.
